Hot
New
In stock

Brufen One 400mg Ibuprofen 20s

$9.99

Hurry up! Sales Ends In

Spend $30.00 for free shipping NZ wide

Pickup currently unavailable at 2 Matakana Valley Road

Brufen One 400mg Ibuprofen 20s

Default Title

PRODUCT INFORMATION
PRODUCT INFORMATION

"This product is classified as Pharmacist Only or Pharmacist Prescribed. When adding to cart we need to collect some information to determine whether this product is safe for you to use and doesn't interact with other medication that you may be taking. It is also a legal requirement in NZ to collect the full name and address of the purchaser. If we require any further information one of our pharmacists will be in touch via email/phone to finalise the purchase."

I  DESCRIPTION

BRUFEN ONE is effective in the temporary relief of pain and inflammation associated with:

Headache, dental pain, period pain, backache, muscular pain, tension headache, migraine headache, arthritic pain, sinus pain, cold & flu symptoms. Reduces fever.

I  DOSAGE

DO NOT TAKE MORE THAN 1 TABLET PER DOSE.

Adults and children from 12 years: 1 Tablet every 4-6 hours as necessary (maximum 3 tablets in 24hours)

Do not exceed the maximum stated dose.

Do not give BRUFEN ONE to children under 12 years.

I  INGREDIENTS

Each tablet contains Ibuprofen 400mg.

I  WARNINGS

DO NOT USE EXCEPT ON DOCTOR'S ADVICE:

  • If you have kidney problems or impaired renal function.

  • If you suffer from asthma.

  • If you are trying to become pregnant, are pregnant or breastfeeding.

  • If taking other medicines regularly.

  • For more than 3 days at a time.

DO NOT USE:

  • If the blister foil is broken on first opening.

  • If you have a stomach ulcer, or stomach disorders, or heart problems.

  • If you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.

We use cookies to ensure that we give you the best experience on our website.

Brufen One 400mg Ibuprofen 20s

Brufen One 400mg Ibuprofen 20s

$9.99
Pre-loader